MFA
OPEN
STUDIOS

April 22nd, 2018
1 - 6pm

Artists

Schedule

1:00 PM

4 Minutes 9 Seconds

18.4 Miles

Daniel Andres Alcazar

People in cars in Los Angeles.

1:05 PM

9 Minutes 6 Seconds

Merlion (2018) and Untitled (2018)

Vickie Aravindhan

1:15 PM

12 Minutes 36 Seconds

In My Shadow Mountain, A Stream of Consciousness Jitterized Poem

Dana Eitches

1:25 PM

1 Minute

Countdown (2018)

Dana Eitches

1:42 PM

15 Minutes 48 Seconds

Domestic Situation (2018)

Philipp Farra

1:58 PM

9 Minutes 7 Seconds

Warhol Bowling (2018)

Beth Fiedorek

2:07 PM

7 Minutes 58 Seconds

Lavender (2018)

Luka Fisher

2:15 PM

4 Minutes 29 Seconds

Untitled

Luna Galassini

2:35 PM

2 Minutes 8 Seconds

Capitalism Lynched You Today (2018)

XBunny

2:37 PM

10 Minutes 47 Seconds

but then you see the trees from here (2018)

Barbara Loisch

'but then you see the trees from here' is a video meditation on the knotty space that opened upon the birth of my child and that became an emblem for the many complex relationships I am navigating in my attempt to clarify concepts around now intertwined identities: artist and mother.

2:48 PM

8 Minutes 28 Seconds

Fitting [In] My Mother’s Image

Silvi Naçi

At age 27 I calculated that for the following 3 years my hair would grow to be long enough and match a photograph of my mother’s image in her 20s, taken in 1975. A photograph of hers before she married my father. At age 30 – same age my mother gave birth to me, I attempt to fit [in] her image.

3:15 PM

3 Minutes 37 Seconds

I Drank the Moon’s Reflection (2016)

Elizabeth Preger

3:19 PM

21 Minutes 44 Seconds

Predictive Text! Backscratcher! Stacks! Light Touch Heavy Handed! Biohackin!

Annie Render

3:40 PM

10 Minutes 8 Seconds

The Monstern: Saloon (2018)

Becky Stafford

3:50 PM

8 Minutes 21 Seconds

Monster Romp (2018)

Becky Stafford

4:15 PM

5 Minutes 3 Seconds

The Consumed Body Purification System: Meditation for the Consumed

Sydney Mills

The Consumed Body Purification System uses your DNA to create a cleansing drink made up of various biological substances found in your own body.

4:20 PM

8 Minutes 24 Seconds

Closet Phenomenon (2018)

Alexandre Saden

4:28 PM

5 Minutes 40 Seconds

Conversations with my Future Self (2017)

Molly Shea

4:33 PM

4 Minutes 55 Seconds

Intervening Time (2018)

Hannah Varamini

4:38 PM

1 Minute 19 Seconds

Definition of Extravehicular Mobility Unit (2017)

Jessie Wright

Projected in 16mm film, a micro parafictive piece that questions one’s function in relation to transitioning space(s).

4:50 PM

6 Minutes 4 Seconds

Skjemt Blod [Bad Blood] (2018)

Gwenmarie White

2:00 PM

5 Minutes

Nick Hanson Performance

2:30 PM

5 Minutes 40 Seconds

Jessie Wright Performance

Ongoing

left hand right hand

Barbara Loisch

Tracing paths of memory, dedication, endurance, and care, 'left hand right hand' examines time precarity, gender roles within the arts, and the body as a multifaceted vehicle.

2:30 PM, 3:30 PM, 4:30PM

15 Minutes

Dana Eitches Performance

3:00 PM

10 Minutes

Warming Up the Crowd

Molly Shea

4:00 PM

15 Minutes 48 Seconds

Lydon MacGregor and Philipp Farra Performance

5:00 PM

20 Minutes

Luna Galassini Performance

4:30pm

Ongoing

Carolina Hicks Performance

Map

Address

24700 McBean Pkwy,
Valencia, CA 91355

CalArts Open Studios Map 2017

Instagram

More